MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL MILAGRO ADV PEEK SCREW 8X30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL MILAGRO ADV PEEK SCREW 8X30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 231867
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Tissue Damage (2104); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: patient identifier: (b)(6).(b)(4).
 
Event or Problem Description
It was reported via complaint submission tool that post-implant to primary acl surgery carried out in (b)(6) 2017, the patient returned to clinic this week complaining of protrusion and on scan it was noted that the tibial interference screw had "backed out" of the tibial tunnel.A clinical evaluation has not yet been conducted to determine whether the graft has integrated and whether the knee is stable.Additional information provided by the affiliate reported revision surgery has not been carried out yet and the surgeon has not yet set a date.The affiliate also reported surgeon is unable to determine whether initial repair has healed or is intact.However it was reported the surgeon did indicate that according to the mri it looks like the initial graft is intact.Additionally, an mri was required and the patient was referred to a surgeon.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary - according to the information provided, it was reported that the tibial interference screw had "backed out" of the tibial tunnel.The complaint device is not being returned, therefore unavailable for a physical evaluation.However a photo was provided.Upon visual inspection of the photo, the device was found moved from the tibial tunnel, where had been implanted.The complaint reported was confirmed.The photo do not provide enough evidence to determine root cause.Since the complaint device remains implanted, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.  a manufacturing record evaluation was performed for the finished device lot number: l421945, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MILAGRO ADV PEEK SCREW 8X30MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10358147
Report Number1221934-2020-01983
Device Sequence Number14318377
Product Code MBI
UDI-Device Identifier10886705026432
UDI-Public10886705026432
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number231867
Device Catalogue Number231867
Device Lot NumberL421945
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date09/17/2020
Patient Sequence Number1